# SDR AALA20160215002

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 77,676 hours, 40,899 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LT ENG GEN STARTED CYCLING OFF & ON.  SHUT OFF LT GEN & STARTED APU.  THE CREW DECLARED AN EMER & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  PLACED LT ENG GEN ON MEL DEFERRAL.  THE ACFT WAS GNDED.
